RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 4, Pages 473–480 (Mi jsfu509)  

Selecting informative variables in the identification problem

Eugene D. Mihov, Oleg V. Nepomnyashchiy

Institute of Space and Information Technology, Siberian Federal University, Kirensky, 26, Krasnoyarsk, 660074, Russia

Abstract: The problem of multidimensional object classification with small training sample is considered. The following algorithms of estimating variable informativeness are considered: Ad, Del, AdDel.
A new algorithm for selecting informative variables is proposed. It is based on the optimization of the coefficient vector of the kernel fuzziness. Some modification of this algorithm is also discussed.
The comparative analysis of existing methods for selecting informative variables is presented.

Keywords: classification, small training sample, informative variable, optimization of the coefficient vector of the kernel fuzziness.

Funding Agency Grant Number
Russian Science Foundation 16-19-10089
The study was performed by a grant from the Russian Science Foundation (project no. 16-19-10089).


DOI: https://doi.org/10.17516/1997-1397-2016-9-4-473-480

Full text: PDF file (292 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.87
Received: 23.06.2016
Received in revised form: 14.08.2016
Accepted: 14.09.2016
Language:

Citation: Eugene D. Mihov, Oleg V. Nepomnyashchiy, “Selecting informative variables in the identification problem”, J. Sib. Fed. Univ. Math. Phys., 9:4 (2016), 473–480

Citation in format AMSBIB
\Bibitem{MikNep16}
\by Eugene~D.~Mihov, Oleg~V.~Nepomnyashchiy
\paper Selecting informative variables in the identification problem
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 4
\pages 473--480
\mathnet{http://mi.mathnet.ru/jsfu509}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-4-473-480}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010800011}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu509
  • http://mi.mathnet.ru/eng/jsfu/v9/i4/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:66
    Full text:26
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019